# SDR REXA2019032200308

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: CC67032179
- Condition: Corroded
- Location: Jack Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON JACK FITTING SUPPORT BTW FS=280.00 / FS=265.00 AND STR 26L / 26R. (E/E) (SM). SUMMARY: JACK FITTING SUPPORT BTW FS=280.00 / FS=265.00 AND STR 26L / 26R. (E/E) WAS REPLACED PER SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
